# SDR CA140604006

- Difficulty date: June 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 16,854 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bellcrank
- Part number: 3251087002
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN MPI OF THE GEAR BELLCRANK A FATIGUE CRACK WAS DISCOVERED ON THE TOE OF THE FILLET WELD APPROXIMATELY 1/8 INCH IN LENGTH.  PART WAS REJECTED, SEE ATTACHMENTS.
